Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Sep 15, 2021, 2:13 PM EDT for Schenectady County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2021, 2:13 PM EDT (18:13 UTC)
- Expired
- Sep 15, 2021, 2:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Albany, NY
- Hail
- 0.00 in
- Wind
- 40
County Schenectady County, NY
The radar
The Albany radar (KENX), 21 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.3
The text
As transmitted.
161
WWUS81 KALY 151813
SPSALY
Special Weather Statement
National Weather Service Albany NY
213 PM EDT Wed Sep 15 2021
NYZ040-047>052-151845-
Eastern Albany NY-Eastern Schenectady NY-Schoharie NY-
Western Schenectady NY-Montgomery NY-Southern Saratoga NY-
Western Albany NY-
213 PM EDT Wed Sep 15 2021
...A strong thunderstorm will impact portions of Schenectady,
northern Albany, northeastern Schoharie and southeastern Montgomery
Counties through 245 PM EDT...
At 212 PM EDT, Doppler radar was tracking a strong thunderstorm over
Duanesburg, or 8 miles west of Scotia, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Schenectady, Rotterdam, Colonie, Scotia, Niskayuna, Duanesburg,
Altamont, Delanson, Rotterdam Junction, Alplaus, East Glenville,
Pattersonville-Rotterdam Junction, Charlton, Princetown, Esperance,
Duane, Shakers, Glenridge, Hoffmans and Harding Crossing.
This includes the following highways...
Interstate 88 between exits 24 and 25.
Interstate 90 between exits 25 and 26.
Interstate 890 between exits 1a and 9.
Interstate 87 near exit 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central New York.
&&
LAT...LON 4266 7425 4288 7428 4294 7395 4272 7378
TIME...MOT...LOC 1812Z 240DEG 49KT 4280 7412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
JPVWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Sep 15, 1:46 PM EDT, 27 minutes earlier.
Area forecast discussion, Sep 15, 1:46 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 146 PM EDT Wed Sep 15 2021 .SYNOPSIS... A cold front will slowly approach from the west today bringing numerous showers and thunderstorms this afternoon into tonight with gusty winds and locally heavy rainfall. A few showers will persist on Thursday especially south and east of the Capital Region as a weak disturbance moves along the stalled front near the southern New England Coast. High pressure will try to ridge in from the north Thursday night, however, some isolated showers north of a coastal system may impact the region on Friday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Severe thunderstorm watch in effect until 8 pm for much of eastern New York, southern Vermont and western Massachusetts. Updated at 1230 pm EDT. A broken line of strong to severe thunderstorms has developed as expected from the southern Adirondacks southwest to the south central tier of NY. These storms will progress eastward into a very moist and unstable atmospere through this afternoon with a risk for severe thunderstorms and also localized heavy rainfall. Latest SPC meso-analysis is showing surface-based CAPEs approaching 3000 J/kg over the mid Hudson Valley into the Capital District with dew points in the lower 70s. Deep layer shear is 40 to 50 kts across the area, which will promote rotating storms. The strongest larger-scale low-level shear is pulling off to the northeast, however localized enhancement due to boundaries from colliding storms could still produce a few isolated tornadoes through mid-afternoon. Training storms producing localized heavy rainfall is still a concern given the current orientation of storms over the northwest Catskills. Previous discussion is below. Updated at 950 am EDT. Potentially interesting weather is on tap for this afternoon and this evening as a cold front with only modest upper air support moves east and interacts with a very moist, unstable airmass. Latest 12z sounding shows a steep low- level inversion associated with the stratus that is slowly burning off, with some moderately steep lapse rates above the inversion. Satellite trends show this stratus has been diminishing in coverage and should be mostly gone by afternoon. Dew points have climbed to near 70 degrees in many areas with MLCAPE values already up near 1000 J/kg late this morning. Expect MLCAPE values to approach 2000 J/kg later this afternoon ahead of the cold front with MUCAPEs near 3000 J/kg. Wind fields will be quite strong and in fact the 12z sounding is showing 35 kts of wind below 900 mb resulting in some very impressive low- level shear along with deep layer shear of 40 to 50 kts. Expect scattered showers and thunderstorms to develop west of the Hudson Valley by early afternoon, moving east across the Hudson Valley and into western New England through early evening. Any discrete storms that develop will rotate in response to the strong deep layer shear, and with ample instability, large hail will be possible along with damaging winds. Storms will likely organize into one or more lines of storms later today with damaging winds the main threat. Isolated tornadoes can't be ruled out given the moderately strong low level shear and also supressed LCL heights associated with temperatures near 80 and dew points near 70. Limiting factors with this event will include only modest mid-level support with the associated cold front, with 500 mb height falls forecast to be negligible today. The thermal and moisture gradient across the front is also not very large. Despite these factors, we are expecting a severe weather day today and we will be monitoring trends closely for the potential for watches and warnings to be issued later this afternoon. A final threat with this event could also be localized areas of heavy rain, as pwat values will be between 1.5 and 2.0 inches. Some of the CAMs are showing multiple waves of storms later today, which could lead to localized flash flooding for any locations that are hit hard by more than one wave of storms. Previous discussion is below. As of 630 am EDT...The forecast area is in a warm sector as a warm and humid late summer air mass has settled in ahead of a cold front moving towards the eastern Great Lakes and western NY. Some convection has percolated ahead of a prefrontal sfc trough, and a few cells have reached the southern and western Adirondacks with some gusty winds, small rain and heavy rainfall. Low stratus has moved into a large portion of the forecast area from the Hudson River Valley and Glens Falls area eastward into western New England. It will take a little time for the stratus to burn off this morning, and the best convective threat looks like from 1600 UTC /noon/ to about 0100 UTC /9 pm/ from northwest to southeast across the forecast area. The mid and upper level flow will be southwesterly with a short-wave trough moving towards the region. The cold front will become parallel to the mid and upper level flow aloft and slow down. Clusters or discrete cells will form in tandem with the prefrontal sfc trough. The convection will enhance from ALY north and east near the right entrance region of the mid and upper level jet streak. Sfc dewpoints will rise into the mid and upper 60s with SBCAPE values of 1000-2500 J/kg possible or MLCAPE values of 1000-2000 J/kg. The effective bulk shear will be in the 35-45 kt range for organized deep convection. The 00Z HREFS indicate STP values of 1-2, so a tornado or two may be possible north and northeast of Albany into the Upper Hudson Valley, and southern VT and perhaps the Berkshires. The 0-3 km SRH values are a bit more impressive than the 0-1 km values due to the strong low to mid level jet core. PWATS rise to 1.25-1.75" which are +1 to +2 STDEVs above normal based on the based on the latest NAEFS. A pair of lines of convection will likely form with wind damage the main threat. One line with the prefrontal sfc trough, and the second ahead of the main cold front. Mid level lapse rates remain meager with the better H850-500 lapse rates over central and eastern New England. DCAPEs are still forecast by the 3-km NAM and HRRR to be in the 800-1200 J/kg range. Bowing segments and downburst signatures will be likely, while large hail and the tornado threat can not be completely ruled out. Some training of the convective cells is possible with the slow frontal movement. We believe isolated flash flooding is possible or poor drainage/street flooding, but WPC continues with a Slight for "scattered flash flooding". Not confident for a watch due to drier antecedent conditions since Ida pounded the southern most zones close to 2 weeks ago. The convection should begin to weaken towards 6 pm, but with the amount of CAPE in place, we can not rule it going especially along and south of the Capital Region into the early evening. Highs will be in the upper 70s to lower and spotty mid 80s in the valleys and south of the Capital Region. Mid 60s to mid 70s will be common over the higher terrain. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... Tonight...The latest CAMs show the lack of strong cold advection sweeping across the region allowing for the convection to weaken between 6-9 pm, as it approaches the mid Hudson Valley and NW CT. We kept slight to low chances of thunderstorms in the forecast with gusty winds and heavy rain into the early evening. Occasional showers are possible from the I-90 corridor south and east into the early morning hours with the showers ending north and west. Better cold advection is from ALY north and west. Lows fall back into the 50s with some upper 40s over the southern Dacks, but south and east will be in the upper 50s to lower 60s. Thursday...The front stalls south of the region near southern New England/Long Island into nrn NJ and PA. Some ridging tries to build in, but clouds should persist with some light showers over running the old boundary. Isolated to scattered showers will persist Thursday, especially south and east of the Capital Region/Mohawk Valley. The better chance of some sun mixed with clouds will be north and west, where a sfc anticyclone will attempt to build in from south/southeast Quebec. Highs will be closer to normal mid-Sept readings with mid 70s in the lower elevations and mid 60s to lower 70s over the hills and mtns. Thu night into Friday...The showers or patchy drizzle should taper off with the high trying to nudge in from the north/northeast. The clouds will keep temps from dropping off with mid 50s to mid 60s across the region. The return flow from the retreating sfc high off the eastern New England Coast, the old front and a coastal disturbance will bring more clouds than sunshine on Friday with some isolated showers. The showers could be a bit more scattered south of I-90...closer to I-84. Humidity levels will creep a little higher, and max temps will be in the mid and upper 70s in the lower elevations, and the higher terrain will be in the 60s to lower 70s. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Friday night will feature an area of low pressure spinning across the western Atlantic, off the mid-Atlantic coast, as well as some upper-level energy situated just to the south and east of Albany. This could result in a lingering shower or thunderstorm, mainly to the south and east of Albany during the evening. Later Friday night, an approaching upper-level shortwave and surface cold front from the west could continue chances for some isolated showers. Otherwise, partly to mostly cloudy conditions are expected with lows in the upper 50s to mid-60s. During Saturday, the passing of the cold front and upper-level shortwave will lead to some isolated to scattered showers with a few rumbles of thunder also possible. It will be seasonably warm and humid with highs in the upper 60s to upper 70s to around 80. As the shortwave departs Saturday night, any shower activity will come to an end. Lows Saturday night in the mid-50s to lower 60s. Sunday through Tuesday will feature a building upper-level ridge and surface high pressure situated across the region. This will result in a stretch of partly to mostly clear and dry weather. Temperatures will run 6 to 10 degrees above average during this period. Highs each day will generally range from the upper 60s to lower 70s in the higher terrain to the upper 70s to lower 80s in the valleys. With dewpoints generally hovering into the upper 50s to low to mid-60s, it won't feel too humid during this time. Low temperatures should be able to fall to comfortable levels during the overnight with mostly 50s across the region, but some lower 60s will be possible in valley areas Monday night and upper 40s in higher terrain areas Sunday night. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A slow-moving line of showers and thunderstorms will progress across the area through early evening. Heavy rain will accompany these showers, along with thunder, gusty winds and the potential for hail. The line has been affecting the GFL area early this afternoon, will reach ALB after 20z, and PSF and POU by around 22z. The heaviest rain will be east of the area by 02z, however lingering showers will occur until around 06z. Conditions will be MVFR to VFR through this evening, except briefing IFR during heavier thunderstorms. A period of MVFR cigs can be expected late tonight and Thursday morning as areas of low cloudiness lingers behind the rainfall. Skies will brighten by Thursday afternoon with conditions improving to mostly VFR by around noon. Winds will be from the south-southwest at 5 to 15 kts this afternoon into this evening, except briefly much stronger near heavier thunderstorms when gusts higher than 30 kts can be expected. Winds will light and variable later tonight, then light from the southeast during the day Thursday. Outlook... Thursday Night: Low Operational Impact. Slight Chance of SHRA. Friday: Low Operational Impact. Slight Chance of SHRA. Friday Night: Low Operational Impact. Isolated SHRA. Saturday: Moderate Operational Impact. Scattered SHRA...TSRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will slowly approach from the west today bringing numerous showers and thunderstorms this afternoon into tonight with gusty winds and locally heavy rainfall. A few showers will persist on Thursday especially south and east of the Capital Region as a weak disturbance moves along the stalled front near the southern New England Coast. High pressure will try to ridge in from the north Thursday night, however, some isolated showers north of a coastal system may impact the region on Friday. The RH values will be elevated this afternoon in the 50 to 80 percent range with showers and thunderstorms. The max RH values tonight will be close to 100 percent, and the lower only to 60 to 80 percent Thursday afternoon. The winds will be south to southwest at 10 to 20 mph today. West to northwest winds of 5 to 10 mph will common tonight. The winds will be north to east at 10 mph or less on Thursday. && .HYDROLOGY... Some hydrologic issues may occur today into tonight with a slow moving front and training convection. Numerous showers and thunderstorms are expected this afternoon into early tonight with locally heavy rainfall possible with ponding of water on roadways and standing water in low lying areas. Isolated to some briefly scattered instances of flash flooding may be possible where heavy showers and thunderstorms train. Some notable within banks rises will be possible on the main stem rivers and we will have to monitor if some of the sites such as Bennington on the Walloomsac, Eagle Bridge and Williamstown on the Hoosic reach the Alert or Caution Stage based on the NERFC guidance. However, no main stem river is forecast at this time. Flows should begin to recede Thursday into Friday with the front stalling just to our south and any additional rainfall lighter. A drier air mass builds in on the weekend into early next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...MSE/Wasula SHORT TERM...Wasula LONG TERM...Rathbun AVIATION...MSE/Rathbun FIRE WEATHER...Wasula HYDROLOGY...Wasula
Hazardous weather outlook, Sep 15, 4:25 AM EDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 425 AM EDT Wed Sep 15 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-161100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 425 AM EDT Wed Sep 15 2021 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a Slight Risk for severe thunderstorms today into early tonight ahead of a cold front. The main threat is damaging winds of 58 mph or greater. An isolated tornado or large hail one inch in diameter or larger are also possible. In addition to the severe weather potential, locally heavy rain could cause ponding of water on roadways and standing water in low lying areas. Isolated to scattered flash flooding may occur if thunderstorms repeatedly move over the same areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No Hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Sep 15, 12:47 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albany NY
1247 PM EDT Wed Sep 15 2021
NYZ041-043-050-083-084-151715-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Southern Saratoga NY-Northern Saratoga NY-
1247 PM EDT Wed Sep 15 2021
...A strong thunderstorm will impact portions of northeastern
Saratoga and southern Washington Counties through 115 PM EDT...
At 1247 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saratoga Springs, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saratoga Springs, Hudson Falls, Salem, Ballston Spa, Fort Edward,
Corinth, Cambridge, Greenwich, North Ballston Spa, Kings, Gates,
Wilton, Malta, Greenfield, Northumberland, South Glens Falls, Easton,
Schuylerville, Victory and Argyle.
People attending Saratoga Performing Arts Center (SPAC) should seek
safe shelter immediately!
This includes Interstate 87 between exits 12 and 17N.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4295 7397 4325 7382 4339 7328 4297 7333
TIME...MOT...LOC 1647Z 261DEG 28KT 4315 7371
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FrugisLocal storm report, Sep 15, 12:54 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1254 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL FONDA 42.95N 74.37W
09/15/2021 M1.00 INCH MONTGOMERY NY TRAINED SPOTTER
SPOTTER INDICATED HAIL WAS INCREASING IN SIZE AT TIME
OF REPORT.
&&
EVENT NUMBER ALY2104347
BGMSpecial weather statement, Sep 15, 1:05 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albany NY
105 PM EDT Wed Sep 15 2021
NYZ043-151730-
Northern Washington NY-
105 PM EDT Wed Sep 15 2021
...A strong thunderstorm will impact portions of east central
Washington County through 130 PM EDT...
At 104 PM EDT, Doppler radar was tracking a strong thunderstorm near
Granville, or 10 miles southeast of Whitehall, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Granville, Hartford, Hampton, Truthville, Raceville, Middle
Granville, Hampton Flats, West Granville, North Granville and
Slyboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4355 7325 4354 7325 4353 7324 4352 7325
4339 7325 4336 7341 4348 7343 4356 7326
TIME...MOT...LOC 1704Z 250DEG 29KT 4345 7328
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
FrugisLocal storm report, Sep 15, 1:06 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL FULTONVILLE 42.95N 74.37W
09/15/2021 M0.88 INCH MONTGOMERY NY SOCIAL MEDIA
&&
EVENT NUMBER ALY2104348
BGMLocal storm report, Sep 15, 1:26 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
126 PM EDT WED SEP 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM FLOOD 1 WNW AMSTERDAM 42.95N 74.21W
09/15/2021 MONTGOMERY NY TRAINED SPOTTER
AT LEAST 6" OF WATER ON THE CORNER OF ROUTE 5 AND
EVELYN STREET.
&&
EVENT NUMBER ALY2104349
BGMSpecial weather statement, Sep 15, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
213 PM EDT Wed Sep 15 2021
NYZ040-047>052-151845-
Eastern Albany NY-Eastern Schenectady NY-Schoharie NY-
Western Schenectady NY-Montgomery NY-Southern Saratoga NY-
Western Albany NY-
213 PM EDT Wed Sep 15 2021
...A strong thunderstorm will impact portions of Schenectady,
northern Albany, northeastern Schoharie and southeastern Montgomery
Counties through 245 PM EDT...
At 212 PM EDT, Doppler radar was tracking a strong thunderstorm over
Duanesburg, or 8 miles west of Scotia, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Schenectady, Rotterdam, Colonie, Scotia, Niskayuna, Duanesburg,
Altamont, Delanson, Rotterdam Junction, Alplaus, East Glenville,
Pattersonville-Rotterdam Junction, Charlton, Princetown, Esperance,
Duane, Shakers, Glenridge, Hoffmans and Harding Crossing.
This includes the following highways...
Interstate 88 between exits 24 and 25.
Interstate 90 between exits 25 and 26.
Interstate 890 between exits 1a and 9.
Interstate 87 near exit 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern and east central New York.
&&
LAT...LON 4266 7425 4288 7428 4294 7395 4272 7378
TIME...MOT...LOC 1812Z 240DEG 49KT 4280 7412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:02 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 58 min |
| Sep 15, 12:19 PM EDT | Special Weather Statement | ALY | Saratoga | 26 min |
| Sep 15, 12:31 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 59 min |
| Sep 15, 12:47 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 28 min |
| Sep 15, 12:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 51 min |
| Sep 15, 1:05 PM EDT | Special Weather Statement | ALY | Washington | 25 min |
| Sep 15, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 57 min |
| Sep 15, 1:21 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery | 3 hr |
| Sep 15, 1:28 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Saratoga, Schenectady | 9 min |
| Sep 15, 1:32 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 16 min |
| Sep 15, 1:37 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 3 hr |
| Sep 15, 1:45 PM EDT | Areal Flood Advisory | ALY | Washington | 2 hr |
| Sep 15, 1:46 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 44 min |
| Sep 15, 1:48 PM EDT | Flash Flood Warning | ALY | Saratoga, Washington | 3 hr |
| Sep 15, 1:52 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Sep 15, 1:55 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schenectady, Schoharie | 3 hr |
| Sep 15, 2:15 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 60 min |
| Sep 15, 2:22 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Schenectady, Washington | 26 min |
| Sep 15, 2:26 PM EDT | Special Weather Statement | ALY | Schoharie | 34 min |
| Sep 15, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 62 min |
| Sep 15, 2:35 PM EDT | Special Weather Statement | ALY | Rensselaer | 25 min |
| Sep 15, 2:48 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Sep 15, 2:56 PM EDT | Special Weather Statement | ALY | Rensselaer | 49 min |
| Sep 15, 2:59 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Sep 15, 2:59 PM EDT | Special Weather Statement | ALY | Albany | 31 min |
| Sep 15, 3:00 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 60 min |
| Sep 15, 3:03 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Sep 15, 3:19 PM EDT | Special Weather Statement | ALY | Ulster | 26 min |
| Sep 15, 3:29 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| Sep 15, 3:33 PM EDT | Special Weather Statement | ALY | Greene | 27 min |
| Sep 15, 3:39 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 66 min |
| Sep 15, 3:48 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer | 3 hr |
| Sep 15, 3:50 PM EDT | Special Weather Statement | ALY | Ulster | 25 min |
| Sep 15, 4:02 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 3 hr |
| Sep 15, 4:19 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
| Sep 15, 4:31 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer | 59 min |
| Sep 15, 4:41 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Rensselaer | 3 hr |
| Sep 15, 4:51 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 3 hr |
| Sep 15, 5:00 PM EDT | Special Weather Statement | ALY | Greene | 30 min |
| Sep 15, 5:13 PM EDT | Special Weather Statement | ALY | Ulster | 32 min |
| Sep 15, 5:16 PM EDT | Areal Flood Warning | ALY | Fulton, Hamilton, Montgomery, Saratoga, Schenectady, Schoharie and 2 more | 3 hr |
| Sep 15, 5:26 PM EDT | Flash Flood Warning | ALY | Ulster | 2 hr |
| Sep 15, 5:30 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Sep 15, 5:31 PM EDT | Special Weather Statement | ALY | Columbia | 29 min |
| Sep 15, 5:41 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Sep 15, 5:48 PM EDT | Flash Flood Warning | ALY | Columbia, Greene | 97 min |
| Sep 15, 5:55 PM EDT | Special Weather Statement | ALY | Greene | 35 min |
| Sep 15, 6:08 PM EDT | Special Weather Statement | ALY | Columbia | 37 min |
| Sep 15, 6:32 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Sep 15, 7:39 PM EDT | Special Weather Statement | ALY | Ulster | 36 min |
| Sep 15, 3:14 PM EDT | Special Weather Statement | ALY | Windham | 46 min |
| Sep 15, 6:51 PM EDT | Special Weather Statement | ALY | Windham | 24 min |
| Sep 15, 6:02 PM EDT | Special Weather Statement | ALY | Berkshire | 43 min |
| Sep 15, 6:23 PM EDT | Special Weather Statement | ALY | Berkshire | 37 min |
| Sep 15, 7:12 PM EDT | Special Weather Statement | ALY | 33 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.